Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Acute selling in the feet and dizziness after taking trigulin. Should I stop medication? On insulin

I am on insulin and trigulin 2 (combination of Glimepride+Pyoglitazone+Metformin) and Life Pill 3(combination of Ramipril +Atorvastatin) I feel acute swelling in my feet and Dizziness as if ants are moving thereon.Should I discontinue pyoglitazone or any other medicene pl advise replacement thereof.
S K Aggarwal

Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Do you have difficulty in breathing/ chest pain/ cough with sputum production?
With the available described symptoms, there could be possibility of pioglitazone induced swelling in lower limbs or feature of left ventricular dysfunction.
You should consult with internal medicine specialist and should go for thorough check up.
You should also go for electrocardiography, chest x ray, serum proteins, renal function test and 2 D echo.
You should take those preparation which doesn't contain pioglitazones.
You should take low sodium diet along with diuretics for relief of your symptoms.
Take care,
Dr. Mayank Bhargava
Answered: Tue, 16 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor